# SDR 07FDEA02819

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: NRB6027
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E AT STA XOS 460 ON LOWER RIB AREA DOOR 513AB FOUND DEEP WEAR REPAIRED TEE IAW SRM 57-00-01 VOL I FIG 9.  FABRICATED PARTS IAW SRM 57-00-01 FIG 9 VOL 1.
